# SDR SWAA2021051311626

- Difficulty date: August 26, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1010-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT GALLEY FLOOR SUPPORT HAS CORROSION AT STA. 1010-STA.1016 RBL 32 / REMOVED & REPLACED CABIN AFT GALLEY FLOOR SUPPORT FROM STA 986+5 TO 1016; RBL 32 IAW SRM 51-40-02 P/N 147A5710017(SA-M 326 A1200691)
